# SDR VTZA96259

- Difficulty date: July 18, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N302UE
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41013
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Switch
- Condition: Out Of Adjust
- Location: Bagg Door
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C, D

## Discrepancy

FLT NR 6547 - IAD-ROA - ABORTED TAKEOFF DUE TO BAGGAGE DOOR LIGHT ILLUMINATED.  AIRCRAFT RETURNED TO GATE WITH NO FURTHER INCIDENTS.  MAINTENANCE OPENED DMI 52680, IAW MEL 52-3.  MAINTENANCE CLOSED DMI 52860 ON 7-2-96 BY ADJUSTING FWD BAGGAGE DOOR MICROSWITCH, OP CHECK OK.  AIRCRAFT WAS RELEASED AND APPROVED FOR RETURN TO SERVICE.  (M)
